# SDR TSAA0253126

- Difficulty date: April 23, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- Engine: Pwa JT8D15
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C33143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON THE BLK 178 AT WL 212, LBL 5.7 DURING INSPECTION PER ECO 3137.  CUT OUT CRACK AND REMOVED DAMAGED SECTION OF WEB.  VERIFIED CRACK REMOVAL USING HFEC.  FABRICATED DOUBLER AND FILLERS.  INSTALLED REPAIR PARTS.  AIRCRAFT RETURNED TO SERVICE.
